English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotics from scaling for nonlinear wave equations

MPS-Authors
/persons/resource/persons20697

Szpak,  Nikodem
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Szpak, N. (2010). Asymptotics from scaling for nonlinear wave equations. Communications in Partial Differential Equations, 35(10), 1876-1890. doi:10.1080/03605300903540935.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-60AB-F
Abstract
We present a scaling technique which transforms the evolution problem for a nonlinear wave equation with small initial data to a linear wave equation with a distributional source. The exact solution of the latter uniformly approximates the late-time behavior of solutions of the nonlinear problem in timelike and null directions.